# SDR ZZDA2011905

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER ED FROM CDR 20D EMERGENCY PATH LIGHT COVER IS NOT THERE.  INSTALLED EMERGENCY ESCAPE PATH LIGHT AT 20D REF AMM 33-51.
